# SDR UF6A990739

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: JD533J0245000
- Condition: Corroded
- Location: Bs 270
- Part time: 14,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FLOORBEAM AT STATION 270AS CORRODED.  MAINTENANCE REPAIRED FLOORBEAM IAW DER 99-131 AND BAE ATP SRM 51-30-01.  (M)
